# SDR MASA2022052000150

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 42,386 hours, 34,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H EXTR EMER LITE INOP. INSP LITE NDN OPS CK GOOD
